# SDR S2YA04004

- Difficulty date: February 18, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N351SK
- Make and model: Dorner DO328300
- Aircraft serial: 3108
- Engine: Pwa PW306B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: ALT3524
- Condition: Failed
- Location: Lt Ac
- Part time: 8,814 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW NOTED A CAS MESSAGE FOR LT AC GENERATOR FAIL AND WOULD NOT RESET.  THE CREW CONSULTED MX AND DISPATCH.  THE DECISION WAS MADE TO PERFORME AN AIR-TURN-BACK.  UPON ARRIVAL IN MX, INSPECTED THE SYSTEM AND REPLACED THE LT AC GENERATOR.  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS.(K)
